# SDR AALA201708219029

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 13,629 hours, 5,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR IS MISSING EMERGENCY EXIT LIGHT COVER.  REPLACED EMERGENCY  LIGHT COVER,  OPS CHECKED GOOD.
